# SDR UPS97825037

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1540 TO 1560 STR 26R HAS SEVERE CORROSION IN BOTTOM CHANNEL AND SHEARED RIVETS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON IAW SRM 53-2-2.
